Convergence of the Newton–Kantorovich method for quasilinear elliptic equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1987), pp. 13-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1987_9_a2,
author = {N. M. Vladimirova},
title = {Convergence of the {Newton{\textendash}Kantorovich} method for quasilinear elliptic equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {13--25},
year = {1987},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1987_9_a2/}
}
N. M. Vladimirova. Convergence of the Newton–Kantorovich method for quasilinear elliptic equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1987), pp. 13-25. http://geodesic.mathdoc.fr/item/IVM_1987_9_a2/